Aa
A
A
Close
Blank
Avatar universal
period on active pills
I have just had my period by taking the inactive pills in my packet of the pill. I didnt have anything on my tampon/pad for the past 4 days. I took my first active pill yesterday however today I have gotten my periods again and they are fairly heavy. Why would I have them now after not having anything? I have also recently had thrush could this have something to do with it?
thanks
:)
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
it may be both check with your doctor
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it just seems a bit odd since i have taken an active pill and tht means i shouldnt b having my period and i wouldnt think much off it except tht i havent had discharge for 4 days.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1417986816
Blank
KTowne Definitely starting to feel... Comment
7 hrs ago
1580318 tn?1452015597
Blank
Shannon79 commented on renae176's status
8 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1455656688
Blank
AnnieBrooke
OR
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Avatar n tn
Blank
keepitcrooshx
Women's Health Community Resources
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1455656688
Blank
AnnieBrooke
OR
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Avatar n tn
Blank
keepitcrooshx